Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Zhai, Yu 2013. On the dimensions of Cantor Julia sets of rational maps. Journal of Mathematical Analysis and Applications, Vol. 402, Issue. 2, p. 772.

    Yin, Yongcheng and Zhai, Yu 2010. No invariant line fields on Cantor Julia sets. Forum Mathematicum, Vol. 22, Issue. 1,


On the measurable dynamics of real rational functions

  • DOI:
  • Published online: 01 June 2003

Let f be a real rational function with all critical points on the extended real axis and of even order. Then:

(1) f carries no invariant line field on the Julia set unless it is doubly covered by an integral torus endomorphism (a Lattés example); and

(2) f|J(f) has only finitely many ergodic components.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *